zbMATH — the first resource for mathematics

Stability in mean for uncertain differential equation with jumps. (English) Zbl 1428.60076
Summary: An uncertain differential equation with jumps is a type of uncertain differential equation driven by Liu process and uncertain renewal process, which is used to model discontinuous systems. Up to now, the stability in measure and almost sure stability for such an equation have been studied. The above two types of stability cannot be applied to all cases, so this paper aims at presenting a concept of stability in mean for an uncertain differential equation with jumps as a supplement. Most important of all, a stability theorem is given for an uncertain differential equation with jumps being stable in mean. And some examples are proposed to show how to use the theorem to judge whether the uncertain differential equation with jumps is stable in mean.

60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
28E10 Fuzzy measure theory
34D20 Stability of solutions to ordinary differential equations
34F05 Ordinary differential equations and systems with randomness
PDF BibTeX Cite
Full Text: DOI
[1] Black, F.; Scholes, M., The pricing of options and corporate liabilities, J. Political Econ., 81, 3, 637-654 (1973) · Zbl 1092.91524
[2] Chen, X. W., American option pricing formula for uncertain financial market, Int. J. Oper. Res., 8, 2, 32-37 (2011)
[3] Chen, X. W.; Liu, B. D., Existence and uniqueness theorem for uncertain differential equations, Fuzzy Optim. Decis. Mak., 9, 1, 69-81 (2010) · Zbl 1196.34005
[4] Gao, R., Milne method for solving uncertain differential equations, Appl. Math. Comput., 274, 774-785 (2016) · Zbl 1410.60053
[5] Gao, R.; Chen, X. W., Some concepts and properties of uncertain fields, J. Intell. Fuzzy Syst., 32, 4367-4378 (2017) · Zbl 1386.60014
[6] Gao, R.; Sheng, Y. H., Law of large numbers for uncertain random variables with different chance distributions, J. Intell. Fuzzy Syst., 31, 1227-1234 (2016) · Zbl 1366.60004
[7] Gao, R.; Sun, Y.; Ralescu, D. A., Order statistics of uncertain random variables with application to k-out-of-n system, Fuzzy Optim. Decis. Mak., 16, 2, 159-181 (2017) · Zbl 1428.62203
[8] Gao, R.; Yao, K., Importance index of components in uncertain random systems, Knowl. Based Syst., 109, 208-217 (2016)
[9] Gao, R.; Yao, K., Importance index of component in uncertain reliability system, J. Uncertain. Anal. Appl., 4, Article 7 (2016)
[10] Gao, R.; Ralescu, D. A., Convergence in distribution for uncertain random variables, IEEE Trans. Fuzzy Syst., 26, 3, 1427-1434 (2018)
[11] Ito, K., On stochastic differential equations, Mem. Am. Math. Soc., 4, 8, 1-51 (1951)
[12] Ji, X. Y.; Ke, H., Almost sure stability for uncertain differential equation with jumps, Soft Comput., 20, 2, 547-553 (2016) · Zbl 1376.34004
[13] Kalman, R. E.; Bucy, R. S., New results in linear filtering and prediction theory, J. Basic Eng., 83, 95-108 (1961)
[14] Liu, B., Uncertainty Theory (2007), Springer-Verlag: Springer-Verlag Berlin
[15] Liu, B., Fuzzy process, hybrid process and uncertain process, J. Uncertain Syst., 2, 1, 3-16 (2008)
[16] Liu, B., Some research problems in uncertainty theory, J. Uncertain Syst., 3, 1, 3-10 (2009)
[17] Liu, B., Uncertainty Theory: A Branch of Mathematics for Modeling Human Uncertainty (2010), Springer-Verlag: Springer-Verlag Berlin
[19] Wiener, N., Differential space, J. Math. Phys., 2, 131-174 (1923)
[20] Yao, K., Uncertain calculus with renewal process, Fuzzy Optim. Decis. Mak., 11, 3, 285-297 (2012) · Zbl 1277.60144
[21] Yao, K.; Gao, J. W.; Gao, Y., Some stability theorems of uncertain differential equation, Fuzzy Optim. Decis. Mak., 12, 1, 3-13 (2013) · Zbl 1412.60104
[22] Yao, K., Uncertain differential equation with jumps, Soft Comput., 19, 7, 2063-2069 (2015) · Zbl 1361.60048
[23] Yao, K., Uncertain Differential Equations (2016), Springer-Verlag: Springer-Verlag Berlin
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.